ON SOME APPROXIMATION PROBLEMS IN METRIC SPACES

Authors

  • T. D. NARANG Department of Mathematics, Guru Nanak Dev University, Amritsar - 143005 (India).

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4578

Keywords:

simultaneous characterization, elements of best approximation, ε -approximation

Abstract

In this paper we consider the problem of simultaneous characterization of a set of elements of best approximation and characterization of elements of $\varepsilon$-approximation in metric spaces.

References

R.C. Buck; Approximation of Junctions (Ed. H.L. Garabedian) Elsevier, Amsterdam (1965), 27-12.

J.A. Johnson, "Banach spaces of Lipschitz functions and vector-valued Lipschitz functions", Trans. Amer. Math. Soc. 148(1970), 147-169.

Costica Mustata, "On the best approximation in metric spaces, Mathematika-Revue d'Analyse Numerique et de The'orie de l' Approximation", L'Analyse Numerique et la The'orie de L' Approximation, 4(1975), 45-50.

Costica Musta.ta, "A characterization of semi-Chebyshev sets in a metric space, Annal. Numer. Theory Approximation, 7(1978), 169-170.

T.D. Narang and Swaran Khanna, "On some approximation problems in metric linear spaces, Indian J. Pure Appl. Math. 14(1983), 253-256.

G. Pantelidis, "Approximationstheorie fiir metrische linear Raume, Math. Ann. 184(1969), 30-18.

Ivan Singer, Best approximation in normed linear spaces by elements of linear subspaces, Springer-Verlag, Berlin(1970).

Downloads

Published

1991-03-01

How to Cite

NARANG, T. D. (1991). ON SOME APPROXIMATION PROBLEMS IN METRIC SPACES. Tamkang Journal of Mathematics, 22(1), 99–103. https://doi.org/10.5556/j.tkjm.22.1991.4578

Issue

Section

Papers